# SDR SVU2004F00004

- Difficulty date: December 16, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N322FX
- Make and model: Cndair CL604
- Aircraft serial: 5434
- Engine: Ge CF34*
- System (JASC): 2740 · Stabilizer Control System
- Part: Transformer
- Condition: Defective
- Location: Hcu
- Part time: 3,718 hours
- Component: Hcu
- Component part number: 70651
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHANNEL NR 1 DISENGAGES DURING FLIGHT.  (WO NR 34166)
